RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1989, Volume 78, Number 3, Pages 392–399 (Mi tmf4794)  

Higher approximations of the reduced method of matched asymptotic expansions and its convergence

A. P. Kashin, T. M. Kvaratskheliya, M. Z. Maksimov, Z. E. Chikovani


Abstract: Two different procedures are suggested for constructing higher approximations for the reduced method of coalescence (RMC). The relation of RMC to two-point Pade approximants is established and its convergence is investigated.

Full text: PDF file (811 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1989, 78:3, 278–284

Bibliographic databases:

Received: 03.12.1986
Revised: 14.06.1988

Citation: A. P. Kashin, T. M. Kvaratskheliya, M. Z. Maksimov, Z. E. Chikovani, “Higher approximations of the reduced method of matched asymptotic expansions and its convergence”, TMF, 78:3 (1989), 392–399; Theoret. and Math. Phys., 78:3 (1989), 278–284

Citation in format AMSBIB
\Bibitem{KasKvaMak89}
\by A.~P.~Kashin, T.~M.~Kvaratskheliya, M.~Z.~Maksimov, Z.~E.~Chikovani
\paper Higher approximations of~the reduced method of~matched asymptotic expansions and its convergence
\jour TMF
\yr 1989
\vol 78
\issue 3
\pages 392--399
\mathnet{http://mi.mathnet.ru/tmf4794}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=996223}
\transl
\jour Theoret. and Math. Phys.
\yr 1989
\vol 78
\issue 3
\pages 278--284
\crossref{https://doi.org/10.1007/BF01017665}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989AU78400008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4794
  • http://mi.mathnet.ru/eng/tmf/v78/i3/p392

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:296
    Full text:75
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019